An algorithm for optimal syntheses in control problems
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 5 (1971) no. R2, pp. 55-92
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1971__5_2_55_0,
author = {Miric\u{a}, Stefan},
title = {An algorithm for optimal syntheses in control problems},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {55--92},
year = {1971},
publisher = {Dunod},
address = {Paris},
volume = {5},
number = {R2},
mrnumber = {317543},
zbl = {0228.49014},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1971__5_2_55_0/}
}
TY - JOUR AU - Mirică, Stefan TI - An algorithm for optimal syntheses in control problems JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1971 SP - 55 EP - 92 VL - 5 IS - R2 PB - Dunod PP - Paris UR - http://geodesic.mathdoc.fr/item/M2AN_1971__5_2_55_0/ LA - en ID - M2AN_1971__5_2_55_0 ER -
Mirică, Stefan. An algorithm for optimal syntheses in control problems. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 5 (1971) no. R2, pp. 55-92. http://geodesic.mathdoc.fr/item/M2AN_1971__5_2_55_0/